# SDR AALA202306150408

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Punctured
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PUNCTURE IN FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 500 TO BS 500A AT S26R. REPLACED TRANSITION PANEL PER SRM 51-40-02-0G.
